# SDR CALA2017041701025

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 89,121 hours, 8,916 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72071001
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY POS 410 INOP, ELECTRIC SMELL. REMOVED AND REPLACED 410 OVEN IAW AMM 25-34-00. OPS TEST NORMAL.
